Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at May 23, 2008, 9:51 AM CDT for Buffalo County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2008, 9:51 AM CDT (14:51 UTC)
- Expired
- May 23, 2008, 3:33 PM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Buffalo County, NE
The radar
The Grand Island radar (KUEX), 92 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 231454
FFWGID
NEC019-232045-
/O.NEW.KGID.FF.W.0006.080523T1451Z-080523T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
951 AM CDT FRI MAY 23 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 345 PM CDT
* AT 946 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLEASANTON...MILLER...ELM CREEK AND ODESSA.
RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN IN THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED THROUGH EARLY AFTERNOON.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4104 9942 4104 9898 4066 9917 4068 9929
4067 9940
TIME...MOT...LOC 1451Z 180DEG 0KT 4084 9924
$$2 follow-up statements
000
WGUS73 KGID 231614
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 AM CDT FRI MAY 23 2008
NEC019-232045-
/O.CON.KGID.FF.W.0006.000000T0000Z-080523T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-
1109 AM CDT FRI MAY 23 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
WESTERN BUFFALO COUNTY...
AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLEASANTON...MILLER...AMHERST...ELM CREEK AND ODESSA
AT 1040 AM CDT...LAW ENFORCEMENT REPORTED NUMEROUS RURAL ROADWAYS
ACROSS WESTERN BUFFALO COUNTY WERE FLOODED. ELM CREEK WAS REPORTED
OUT OF ITS BANKS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4104 9942 4104 9898 4066 9917 4068 9929
4067 9940
TIME...MOT...LOC 1609Z 180DEG 0KT 4084 9924
$$000
WGUS73 KGID 232033
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
333 PM CDT FRI MAY 23 2008
NEC019-232043-
/O.CAN.KGID.FF.W.0006.000000T0000Z-080523T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-
333 PM CDT FRI MAY 23 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN BUFFALO
COUNTY...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING FOR
BUFFALO COUNTY UNTIL 330 PM SATURDAY.
LAT...LON 4104 9942 4104 9898 4066 9917 4068 9929
4067 9940
TIME...MOT...LOC 2033Z 180DEG 0KT 4084 9924
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 23, 5:59 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 23, 5:59 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
559 AM CDT FRI MAY 23 2008
.UPDATE...REFRESHING GRIDS FOR MORE WIDESPREAD RAINFALL THIS MORNING
AND TO PUSH UP THE STARTING TIME OF THE FLASH FLOOD WATCH TO THIS
MORNING THANKS TO THE RAIN. STILL EXPECT A BREAK IN THE EARLY
AFTERNOON BUT FLOODING MAY BE MORE OF A PROBLEM EARLIER TODAY THAN
PREVIOUSLY EXPECTED.
&&
.AVIATION...12Z TAF. WILL SEE WIDESPREAD THUNDERSTORM ACTIVITY
EARLY TODAY WITH MVFR VSBYS/CIGS COMMON PLACE. LIKELY TO SEE A
BREAK IN IN PRECIPITATION THIS AFTERNOON...BUT MVFR TO OCCASIONAL
IFR CIGS LOOK LIKELY THROUGH THIS EVENING. THUNDERSTORMS WILL
RETURN TO THE AREA AGAIN TONIGHT. STRONG EAST WINDS WILL GUST
OVER 20KTS TODAY AND GRADUALLY TURN SOUTHEAST TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 518 AM CDT FRI MAY 23 2008/
DISCUSSION...ONLY A SHORT OF AMOUNT OF TIME FOR DISCUSSION.
REFERENCE THE HYDROLOGY SECTION FOR ANY WATER ISSUES.
LOW LEVEL JET AND WARM ADVECTION TEAMING UP FOR SCATTERED
THUNDERSTORMS THIS MORNING ACROSS THE CWFA. WOULD EXPECTED THIS
TREND TO CONTINUE THROUGH MID MORNING...BEFORE SOME LET UP IN
COVERAGE. WOULD GENERALLY ANTICIPATE NON SEVERE STORMS THIS
MORNING...ALTHOUGH AN ISOLATED STRONG TO SEVERE ONE IS CERTAINLY
POSSIBLE.
REALLY...TODAY LOOKS LIKE A REPEAT OF YESTERDAY AND THE FORECAST
GENERALLY REFLECTS THAT THINKING. HIGH PRECIPITATION CHANCES
THROUGH TONIGHT WITH THE RISK OF SEVERE WEATHER...ESPECIALLY
OVER THE WESTERN/SOUTHERN CWFA PER SPC OUTLOOKS. ONE CAVEAT
WHICH MAY COME INTO PLAY IS THE MAIN UPPER LEVEL LOW PRESSURE
SEEMS TO GYRATE FURTHER WEST. THAT COULD KEEP THE FAVORED SEVERE
WEATHER AREA FURTHER WEST THAN YESTERDAY.
FEW CHANGES MADE TO THE REST OF THE FORECAST. GOTTA GO.
HYDROLOGY...WE HAVE SEEN A LOT OF HYDROLOGY ISSUES ACROSS ABOUT 4
TO 5 COUNTIES...INCLUDING ROOKS...PHILLIPS...SMITH...FRANKLIN...AND
WEBSTER. THE BOW CREEK NORTH OF STOCKTON AND THE NORTH FORK OF THE
SOLOMON RIVER AT GLADE BOTH QUICKLY ROSE ABOVE FLOOD STATE. THE
THOMPSON CREEK AT RIVER IS RUNNING NEAR FLOOD STAGE...AND THE GAGE
APPEARS TO BE MALFUNCTIONING. IF AUTOMATIC GAGES IN THIS AREA ARE
CORRECT...3 TO 3.5 INCHES OF RAIN FELL FROM HARLAN LAKE EAST TO
RIVERTON...AND OVER 4 INCHES AT GLADE AND MUCH OF EASTERN PHILLIPS
COUNTY. WITH THE FORECAST OF THUNDERSTORMS LIKELY TONIGHT...AND
EVEN THE ONGOING WEATHER...ITS HARD NOT TO THINK FLOODING WILL
BE WORSENED. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS OF THE
CWFA ALONG THE KANSAS/NEBRASKA BORDER FOR LATE THIS AFTERNOON
AND TONIGHT. INCLUDED DAWSON AND GOSPER COUNTIES...BUT THE MAIN
RISK AREAS WOULD BE THE FAR WESTERN FRINGES OF THOSE COUNTIES
WHERE THE HEAVIEST RAIN FELL. THIS WATCH MIGHT BE A BIT OF
OVERKILL AREAL COVERAGE WISE...WILL WILL FAULT OF THE SIDE
OF SAFE RATHER THAN SORRY.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NEZ060-072-
082>087.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ005>007-017.
&&Hazardous weather outlook, May 23, 5:21 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 521 AM CDT FRI MAY 23 2008 KSZ005>007-017>019-NEZ060>064-072>077-082>087-241200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-HALL- HAMILTON-HARLAN-JEWELL-KEARNEY-MITCHELL-NUCKOLLS-OSBORNE-PHELPS- PHILLIPS-ROOKS-SMITH-THAYER-WEBSTER-YORK- 521 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...ALONG AND SOUTH OF INTERSTATE 80...AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. EXPECTED SCATTERED THUNDERSTORMS ACROSS THE AREA THIS MORNING. A VAST MAJORITY OF THE STORMS THIS MORNING WILL BE NON SEVERE...BUT THE STRONGEST STORMS COULD BE SEVERE FOR A BRIEF TIME...WITH MAIN HAZARD QUARTER SIZE HAIL LATER TODAY...THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN OVER SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. THOSE STORMS WILL MOVE EAST...AND BRING THE RISK OF SEVERE WEATHER TO THE REGION. THE PRIMARY HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY AND POTENTIALLY FLOODING RAINFALL. THERE IS A LIMITED RISK FOR AN ISOLATED TORNADO LATE THIS AFTERNOON AND THIS EVENING...PRIMARILY SOUTHWEST OF A LINE FROM LEXINGTON NEBRASKA TO OSBORNE KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WINDS. ISOLATED TORNADOES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED LATE THIS AFTERNOON AND TONIGHT...AND SPOTTER GROUPS SHOULD BE PREPARED TO ACT QUICKLY AS CONDITIONS WARRANT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039>041-046>049-241200- GREELEY-HOWARD-MERRICK-NANCE-POLK-SHERMAN-VALLEY- 521 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...MAINLY NORTH OF INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL LINGER THROUGHOUT THE DAY TODAY...AND INCREASE IN COVERAGE AND INTENSITY TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF QUARTERS AND WINDS GUSTS TO 60 MPH THE MAIN HAZARDS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE AFTER 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 23, 7:16 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 716 AM CDT FRI MAY 23 2008 KSZ017-231245- ROOKS- 716 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... ROOKS COUNTY IN NORTH CENTRAL KANSAS AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ZURICH...OR 23 MILES SOUTHEAST OF HILL CITY...AND MOVING NORTHEAST AT 44 MPH. * THE THUNDERSTORM WILL BE NEAR... PLAINVILLE BY 725 AM CDT WEBSTER STATE PARK BY 730 AM CDT STOCKTON BY 740 AM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 23, 8:06 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HEAVY RAIN RED CLOUD 40.09N 98.52W
05/23/2008 M4.00 INCH WEBSTER NE CO-OP OBSERVER
CROOKED CREEK NEAR RED CLOUD 2 TO 3 FEET OUT OF ITS BANKS
&&
KBSpecial weather statement, May 23, 8:27 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 827 AM CDT FRI MAY 23 2008 NEZ060-072-231400- DAWSON-GOSPER- 827 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA NORTH CENTRAL GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF EUSTIS...OR 20 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 43 MPH. * THE THUNDERSTORM WILL BE NEAR... COZAD BY 840 AM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 233. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 23, 8:40 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 840 AM CDT FRI MAY 23 2008 NEZ075-076-085-086-231415- ADAMS-CLAY-NUCKOLLS-WEBSTER- 840 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA NORTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BLADEN TO NELSON TO DESHLER...AND MOVING NORTHEAST AT 43 MPH. * THUNDERSTORMS WILL BE NEAR... BLADEN BY 845 AM CDT EDGAR BY 855 AM CDT AYR BY 900 AM CDT FAIRFIELD BY 905 AM CDT WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...SMALL HAIL AND HEAVY RAIN CAN BE EXPECTED. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Local storm report, May 23, 9:05 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
905 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLOOD 9 N STOCKTON 39.57N 99.27W
05/23/2008 PHILLIPS KS LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED THE BOW CREEK OUT OF ITS
BANK 9 MILES NORTH OF STOCKTON NEAR HIGHWAY 183.
&&
KINGLocal storm report, May 23, 9:45 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
945 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 NE JUNIATA 40.60N 98.49W
05/23/2008 E1.60 INCH ADAMS NE PUBLIC
0944 AM HEAVY RAIN ATLANTA 40.37N 99.47W
05/23/2008 U0.00 INCH PHELPS NE EMERGENCY MNGR
SOME STREET FLOODING OCCURRING
&&
KISNERThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:57 PM CDT | Tornado Warning | GID | Furnas, Harlan | 48 min |
| May 22, 8:39 PM CDT | Tornado Warning | GID | Harlan | 51 min |
| May 22, 8:41 PM CDT | Areal Flood Advisory | GID | Dawson | 3 hr |
| May 22, 8:43 PM CDT | Tornado Warning | GID | Furnas, Harlan | 47 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 44 min |
| May 22, 8:56 PM CDT | Areal Flood Advisory | GID | Furnas, Gosper | 2 hr |
| May 22, 9:07 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 2 more | 38 min |
| May 22, 9:16 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 44 min |
| May 22, 9:31 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 29 min |
| May 22, 9:44 PM CDT | Areal Flood Advisory | GID | Furnas, Harlan | 3 hr |
| May 22, 9:46 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Dawson, Franklin, Kearney, Phelps and 1 more | 44 min |
| May 22, 9:53 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Webster | 52 min |
| May 22, 10:11 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Hall, Hamilton, Kearney and 1 more | 49 min |
| May 22, 10:20 PM CDT | Areal Flood Advisory | GID | Franklin | 4 hr |
| May 22, 10:25 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman, Valley | 50 min |
| May 22, 10:33 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 42 min |
| May 22, 10:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick, Webster | 45 min |
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance and 2 more | 38 min |
| May 22, 11:31 PM CDT | Areal Flood Advisory | GID | Webster | 4 hr |
| May 23, 12:08 AM CDT | Severe Thunderstorm Warning | GID | Webster | 37 min |
| May 23, 12:22 AM CDT | Flash Flood Warning | GID | Franklin, Webster | 6 hr |
| May 23, 1:29 AM CDT | Areal Flood Advisory | GID | Nuckolls | 67 min |
| May 23, 4:33 AM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 24 hr |
| May 23, 6:08 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Kearney, Phelps | 25 min |
| May 23, 6:17 AM CDT | Flash Flood Warning | GID | Franklin, Harlan, Webster | 6 hr |
| May 23, 8:50 AM CDT | Flash Flood Warning | GID | Dawson, Gosper | 6 hr |
| May 23, 9:39 AM CDT | River Flood Warning | GID | Dawson | 28 hr |
| May 23, 9:53 AM CDT | Areal Flood Advisory | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 4 hr |
| May 23, 10:14 AM CDT | Severe Thunderstorm Warning | GID | Webster | 46 min |
| May 23, 10:54 AM CDT | Areal Flood Advisory | GID | Buffalo | 4 hr |
| May 23, 12:09 PM CDT | Areal Flood Warning | GID | Franklin, Furnas, Harlan, Webster | 57 hr |
| May 23, 1:22 PM CDT | Areal Flood Advisory | GID | Adams, Hall, Kearney | 6 hr |
| May 23, 2:10 PM CDT | River Flood Warning | GID | Webster | 67 hr |
| May 23, 2:24 PM CDT | Areal Flood Warning | GID | Dawson | 3 days |
| May 23, 3:29 PM CDT | Areal Flood Warning | GID | Buffalo | 4 days |
| May 23, 3:37 PM CDT | Areal Flood Advisory | GID | Clay, Hamilton, Merrick, Nance, Polk | 4 hr |
| May 23, 3:38 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 67 min |
| May 23, 3:48 PM CDT | Flash Flood Warning | GID | Dawson | 3 hr |
| May 23, 4:13 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 17 min |
| May 23, 5:04 PM CDT | Areal Flood Advisory | GID | Hamilton, Polk, York | 3 hr |
| May 23, 5:22 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 38 min |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.